# SDR DXTA200702200

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 4,734 hours, 3,677 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, AT FL300 "STAB MIS COMP" AND "HYD PRESS" ANNUNCIATORS ILLUMINATED. CONNECTED AIR DATA TEST SET AND PERFORMED FULL "TWO POSITION HORIZONTAL STAB OPERATIONAL CHECK" AND "AIRSPEED SWITCH AND HORIZONTAL STAB OPS CHECK" IAW CH 27-40-00 OF THE CE-560XL MM.  NO DEFECTS NOTED.  DISCONNECTED TEST EQUIPMENT.
